de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Flowing maps to minimal surfaces

Rupflin, M., & Topping, P. M. (2016). Flowing maps to minimal surfaces. American Journal of Mathematics, 138(4), 1095-1115. doi:https://doi.org/10.1353/ajm.2016.0035.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-D251-3 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-A053-C
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
1205.6298 (Preprint), 249KB
Beschreibung:
File downloaded from arXiv at 2012-07-31 12:52
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Rupflin, Melanie1, Autor              
Topping, Peter M., Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: Mathematics, Differential Geometry, math.DG,Mathematics, Analysis of PDEs, math.AP,
 Zusammenfassung: We introduce a flow of maps from a compact surface of arbitrary genus to an arbitrary Riemannian manifold which has elements in common with both the harmonic map flow and the mean curvature flow, but is more effective at finding minimal surfaces. In the genus 0 case, our flow is just the harmonic map flow, and it tries to find branched minimal 2-spheres as in Sacks-Uhlenbeck and Struwe etc. In the genus 1 case, we show that our flow is exactly equivalent to that considered by Ding-Li-Lui. In general, we recover the result of Schoen-Yau and Sacks-Uhlenbeck that an incompressible map from a surface can be adjusted to a branched minimal immersion with the same action on $\pi_1$, and this minimal immersion will be homotopic to the original map in the case that $\pi_2=0$.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2012-05-2920132016
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 1205.6298
URI: http://arxiv.org/abs/1205.6298
DOI: https://doi.org/10.1353/ajm.2016.0035
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: American Journal of Mathematics
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 138 (4) Artikelnummer: - Start- / Endseite: 1095 - 1115 Identifikator: -